# SDR AALA20040373

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 5E INOPERATIVE.  REPLACED THE FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
